RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2004, выпуск 1, страницы 112–120 (Mi adm331)  

Эта публикация цитируется в 7 научных статьях (всего в 7 статьях)

RESEARCH ARTICLE

On associative algebras satisfying the identity $x^5=0$

Ivan P. Shestakova, Natalia Zhukavetsb

a Instituto de Matemática e Estatíэstica, Universidade de São Paulo, Brasil and Sobolev Institute of Mathematics, Novosibirsk, Russia
b Faculty of Electrical Engineering, Czech Technical University in Prague, Czech Republic

Аннотация: We study Kuzmin's conjecture on the index of nilpotency for the variety ${\mathcal {N}il}_5$ of associative nil-algebras of degree 5. Due to Vaughan–Lee [11] the problem is reduced to that for $k$-generator ${\mathcal {N}il}_5$-superalgebras, where $k\leq 5$. We confirm Kuzmin's conjecture for 2-generator superalgebras proving that they are nilpotent of degree 15.

Ключевые слова: Nil-algebra, nilpotency degree, superalgebra.

Полный текст: PDF файл (223 kB)

Реферативные базы данных:

Тип публикации: Статья
MSC: 16R10; 16N40, 16R30, 16W55
Поступила в редакцию: 22.10.2003
Исправленный вариант: 27.01.2004
Язык публикации: английский

Образец цитирования: Ivan P. Shestakov, Natalia Zhukavets, “On associative algebras satisfying the identity $x^5=0$”, Algebra Discrete Math., 2004, no. 1, 112–120

Цитирование в формате AMSBIB
\RBibitem{SheZhu04}
\by Ivan~P.~Shestakov, Natalia~Zhukavets
\paper On associative algebras satisfying the identity $x^5=0$
\jour Algebra Discrete Math.
\yr 2004
\issue 1
\pages 112--120
\mathnet{http://mi.mathnet.ru/adm331}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2051384}
\zmath{https://zbmath.org/?q=an:1067.16044}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm331
  • http://mi.mathnet.ru/rus/adm/y2004/i1/p112

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Dokovic D.Z., “Poincaré Series of Some Pure and Mixed Trace Algebras of Two Generic Matrices”, J. Algebra, 309:2 (2007), 654–671  crossref  mathscinet  isi  scopus
    2. Dokovic D.Z., Johnson Ch.R., “Unitarily Achievable Zero Patterns and Traces of Words in a and a”, Linear Alg. Appl., 421:1 (2007), 63–68  crossref  mathscinet  isi  scopus
    3. Scholtzova J., Zhukavets N., “The Free Alternative Nil-Superalgebra of Index 3 on One Odd Generator”, J. Algebra. Appl., 9:2 (2010), 209–222  crossref  mathscinet  zmath  isi  elib  scopus
    4. Eick B., “Computing Nilpotent Quotients of Associative Algebras and Algebras Satisfying a Polynomial Identity”, Int. J. Algebr. Comput., 21:8 (2011), 1339–1355  crossref  mathscinet  zmath  isi  elib  scopus
    5. Lopatin A.A., “On the Nilpotency Degree of the Algebra with Identity X(N)=0”, J. Algebra, 371 (2012), 350–366  crossref  mathscinet  zmath  isi  elib  scopus
    6. Lopatin A.A., Shestakov I.P., “Associative Nil-Algebras Over Finite Fields”, Int. J. Algebr. Comput., 23:8 (2013), 1881–1894  crossref  mathscinet  zmath  isi  elib  scopus
    7. Scholtzova J., Zhukavets N., “the Free Alternative Nil-Superalgebra of Index N on One Odd Generator”, Commun. Algebr., 42:1 (2014), 96–107  crossref  mathscinet  zmath  isi  elib  scopus
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:167
    Полный текст:53
    Первая стр.:1

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019